# SDR 0104289994

- Difficulty date: November 9, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- Aircraft time: 74,723 hours, 68,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK IN ATL A CRACK WAS DISCOVERED IN THE WEB OF THE STA Y 237 FLOORBEAM AT X=7 LEFT.  THE CRACK MEASURES 2.75 INCH IN LENGTH.  MATERIAL 7075-T6511 ALUMINUM EXTRUSION.  REPAIRED PER EA 99-185262.
